EconPapers    
Economics at your fingertips  
 

Binomial approximation in financial models: computational simplicity and convergence

Anlong Li

No 9201, Working Papers (Old Series) from Federal Reserve Bank of Cleveland

Abstract: An exploration of the potential of transformation and other schemes in approximating diffusions (including those with boundaries) commonly seen in financial models. Convergence results are established for valuing both European and American contingent claims.

Keywords: Statistics (search for similar items in EconPapers)
Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://fraser.stlouisfed.org/scribd/?item_id=4945 ... 2-01.pdf#scribd-open Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedcwp:9201

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Papers (Old Series) from Federal Reserve Bank of Cleveland Contact information at EDIRC.
Bibliographic data for series maintained by 4D Library ().

 
Page updated 2025-03-30
Handle: RePEc:fip:fedcwp:9201